# SDR RAIA00201008

- Difficulty date: January 8, 2001
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 8,695 hours, 7,282 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Vane
- Part number: 0861DT5
- Part serial: 173
- Condition: Malfunctioned
- Part time: 2,962 hours, 2,384 cycles
- Component: Computer
- Component part number: 0020BN4
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5282-PIT- DURING TAXI #2 STALL PROTECTION SYSTEM INOP. MAINTENANCE REMOVED AND REPLACED THE #2 AOA VANE AND THE SPS COMPUTER
